It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diet & Nutrition Message Board

  • Can Mega Multi-Vitamin Powder cause heart Palpitations?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-15-2009, 06:28 AM   #1
    1GirlTwinBoys
    Newbie
    (female)
     
    1GirlTwinBoys's Avatar
     
    Join Date: Jun 2009
    Location: Kentucky
    Posts: 6
    1GirlTwinBoys HB User
    Question Can Mega Multi-Vitamin Powder cause heart Palpitations?

    I started having them 6 weeks ago for the first time when I started this powder vitamin. I came off it on Saturday and have felt so much better since then. I just realized a few days ago that it all started around the time I started taking that so I decided to stop and see for myself. I have been to the Dr. & even the ER and my heart all checked out fine EKG, 24 hour monitor & all kinds of blood work. The Dr's & pharmacist all say the vitamins would not do this because there are no herbs in it.

    Any experience with this? Also, how long would it take for the vitamins to get completely out of my body after stopping the powder?

     
    Sponsors Lightbulb
       
    Old 06-15-2009, 10:42 AM   #2
    janewhite1
    Senior Veteran
    (female)
     
    Join Date: Oct 2007
    Location: NJ, USA
    Posts: 9,369
    janewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB User
    Re: Can Mega Multi-Vitamin Powder cause heart Palpitations?

    Overdosing on B vitamins can definitely cause heart palpitations. That should only happen at dosages substantially higher than those in most vitamins, but you could just be sensitive.

    B vitamins are water-soluble and leave the body within a few days at most. Hope you continue to feel better.

     
    Old 06-16-2009, 02:48 PM   #3
    JohnR41
    Senior Veteran
    (male)
     
    Join Date: Sep 2008
    Location: Florida, U.S.A.
    Posts: 2,479
    JohnR41 HB UserJohnR41 HB UserJohnR41 HB UserJohnR41 HB UserJohnR41 HB UserJohnR41 HB UserJohnR41 HB UserJohnR41 HB UserJohnR41 HB UserJohnR41 HB UserJohnR41 HB User
    Re: Can Mega Multi-Vitamin Powder cause heart Palpitations?

    1GirlTwinBoys,

    Why take Mega Multi-Viamin Powder? I never heard of this before but it sounds like there could be a risk of taking too much. Was it recommended by your doctor?

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Can't take mega multi, too many side effects cvoor Vitamins & Supplements 6 07-09-2007 08:13 AM
    protein shakes (MEGA MILK) cams Exercise & Fitness 3 08-16-2005 07:25 AM
    GNC Mega Multi-Vitamins....any good? becksA Vitamins & Supplements 1 11-02-2004 07:03 PM
    "Ultra Mega" Questions For An Ultra Mega Pill MachOneMustang Vitamins & Supplements 1 08-31-2004 08:58 AM
    Gnc Ultra Mega Women's vitamins, any comments? Jess75 Vitamins & Supplements 3 07-28-2004 11:16 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:43 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!